BENADRYL® Itch Stick

Non-stinging BENADRYL® Itch Relief Stick contains a topical antihistamine/analgesic and a skin protectant to provide fast, effective relief of itchiness and pain due to insect bites and stings. Keep it handy when in your backyard, at your cottage, or on your next camping trip.

Available In

  • 14 mL itch stick

Symptom Relief

Provides fast, effective relief of skin itch and pain caused by:

  • Insect and bug bites
  • Insect and bug stings

Ingredients

Medicinal ingredients:

  • 2% w/v Diphenhydramine Hydrochloride
  • 0.1% w/v Zinc Acetate

Non-medicinal ingredients:

  • Alcohol
  • Glycerin
  • Povidone
  • Tromethamine
  • Water
  • Shake container well
  • Hold stick straight down over affected area and press tip of stick repeatedly until liquid flows
  • Dab sparingly
  • Product may appear dry; however, repeat steps until liquid flows

Adults and children 2 years of age and older:

  • Apply to infected area not more than 3 to 4 times per day

Children younger than 2 years of age:

  • Consult a doctor
  • For external use only
  • Avoid contact with eyes — If this happens, rinse thoroughly with water
  • Do not use any other drug containing diphenhydramine while using this product
  • Keep out of reach of children
  • In case of accidental ingestion, contact a doctor or a Poison Control Centre immediately
  • Store between 15°C and 30°C
  • Flammable — Keep away from fire or flame

Do not use on:

  • Broken skin
  • Raw areas of skin
  • Chicken pox
  • Measles
  • Extensive areas of the skin

Discontinue use and consult a doctor if:

  • Condition worsens
  • Symptoms persist for more than 7 days
  • Symptoms clear up and occur again with a few days
PRODUCT REVIEWS